# SDR SWIA202265822

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON FRAME FS533.00 AT STRG19R (RED INK FOR LOCATION).    (C CHECK RO 5/23/22)     / REMOVED CORROSION ON FS533.00 STGR 19R, FRAME LOWER FLANGE AND FRAME WEB REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-31-06-101-004-A04. COMPLIED WITH REO REPAIR REF. REO 690-53-31-645 REV --, DATED: 2022-03-29, ALL STEPS COMPLIED WITH. LEAK CHECK GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
